Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 46, NWS Bismarck, ND

June 11, 2008Emmons County, Kidder County, Logan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 11, 2008, 12:36 PM CDT for Emmons County, Kidder County, Logan County, North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 12:36 PM CDT (17:36 UTC)
Expired
Jun 11, 2008, 1:30 PM CDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Emmons County, ND, Kidder County, ND, Logan County, ND

The radar

The Bismarck radar (KBIS), 61 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:40 PM CDTHAIL 1Steele, NDNICKEL TO QUARTER SIZE HAIL IN THE COMMUNITY OF STEELE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 5.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 111736
SVRBIS
NDC029-043-047-111830-
/O.NEW.KBIS.SV.W.0046.080611T1736Z-080611T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 130 PM CDT

* AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF NAPOLEON...OR 49 MILES
  SOUTHEAST OF BISMARCK...AND MOVING NORTH AT 35 MPH. ANOTHER SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL WAS LOCATED 5
  MILES SOUTH OF STEELE...MOVING NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  STEELE BY 1240 PM CDT...
  LAKE ISABEL BY 115 PM CDT...
  STEELE AND DAWSON BY 120 PM CDT...
  9 MILES SOUTH OF HORSEHEAD LAKE BY 130 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

LAT...LON 4640 10003 4692 10009 4698 10008 4699 10010
      4713 10011 4711 9950 4639 9973
TIME...MOT...LOC 1736Z 184DEG 30KT 4650 9989

$$

CJS/NH
3 follow-up statements
000 
WWUS53 KBIS 111749
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1248 PM CDT WED JUN 11 2008

NDC029-043-047-111830-
/O.CON.KBIS.SV.W.0046.000000T0000Z-080611T1830Z/
LOGAN ND-EMMONS ND-KIDDER ND-
1248 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN KIDDER...NORTHEASTERN EMMONS AND NORTHWESTERN LOGAN
COUNTIES...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF KINTYRE...OR 45
MILES EAST OF BISMARCK...MOVING NORTH AT 35 MPH. A SECOND SEVERE
THUNDERSTORM WAS LOCATED 5 MILES NORTH OF STEELE...AND MOVING NORTH
AT 35 MPH. THIS STORM PRODUCED QUARTER SIZE HAIL IN STEELE AT 1240
PM CDT.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE ISABEL BY 110 PM CDT...
  STEELE AND DAWSON BY 115 PM CDT...
  HORSEHEAD LAKE BY 130 PM CDT...

LAT...LON 4640 10003 4692 10009 4698 10008 4699 10010
      4713 10011 4711 9950 4639 9973
TIME...MOT...LOC 1748Z 184DEG 30KT 4664 9987

$$

SCHULTZ/HEINERT
000 
WWUS53 KBIS 111803
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
102 PM CDT WED JUN 11 2008

NDC029-111812-
/O.CAN.KBIS.SV.W.0046.000000T0000Z-080611T1830Z/
EMMONS ND-
102 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMMONS COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED EMMONS COUNTY.

LAT...LON 4640 9991 4663 9991 4691 10009 4698 10008
      4699 10010 4713 10011 4711 9950 4639 9973
TIME...MOT...LOC 1802Z 186DEG 29KT 4675 9986

$$

NDC043-047-111830-
/O.CON.KBIS.SV.W.0046.000000T0000Z-080611T1830Z/
LOGAN ND-KIDDER ND-
102 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN KIDDER AND NORTHWESTERN LOGAN COUNTIES...

AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF LAKE ISABEL...OR
44 MILES EAST OF BISMARCK...MOVING NORTH AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE ISABEL BY 110 PM CDT...
  STEELE AND DAWSON BY 115 PM CDT...
  5 MILES SOUTH OF HORSEHEAD LAKE BY 130 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4640 9991 4663 9991 4691 10009 4698 10008
      4699 10010 4713 10011 4711 9950 4639 9973
TIME...MOT...LOC 1802Z 186DEG 29KT 4675 9986

$$

SCHULTZ/HEINERT
000 
WWUS53 KBIS 111820
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
120 PM CDT WED JUN 11 2008

NDC047-111830-
/O.CAN.KBIS.SV.W.0046.000000T0000Z-080611T1830Z/
LOGAN ND-
120 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOGAN COUNTY IS
CANCELLED...


LAT...LON 4696 10005 4713 10011 4712 9999 4712 9967
      4711 9966 4711 9950 4669 9969 4669 9989
TIME...MOT...LOC 1820Z 178DEG 38KT 4691 9982

$$

NDC043-111830-
/O.CON.KBIS.SV.W.0046.000000T0000Z-080611T1830Z/
KIDDER ND-
120 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL KIDDER COUNTY...

AT 113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO 
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LAKE ISABEL...OR 46 
MILES EAST OF BISMARCK...MOVING NORTH AT 44 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HORSEHEAD LAKE BY 130 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4696 10005 4713 10011 4712 9999 4712 9967
      4711 9966 4711 9950 4669 9969 4669 9989
TIME...MOT...LOC 1820Z 178DEG 38KT 4691 9982

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:09 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 11, 11:09 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1109 AM CDT WED JUN 11 2008

.UPDATE...
EMBEDDED ISOLATED THUNDERSTORMS ARE PRESENT AND INCREASING IN
AERIAL COVERAGE OVER PORTIONS OF WEST AND CENTRAL ND. LATEST
MODEL DATA INDICATES SOME ELEVATED CAPE IN CONJUNCTION WITH
STRONG UPPER LEVEL DIVERGENCE. THUS WILL SEND ANOTHER ZFP UPDATE
TO INCLUDE ISOLD THUNDER FOR ALL ZONES THIS MORNING AND
AFTERNOON.

PREV DISCUSSION... /ISSUED 251 AM CDT WED JUN 11 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
LATEST REGIONAL RADAR SHOWS A PLETHORA OF MODERATE RAIN SHOWERS
AND SCATTERED THUNDERSTORMS OVER OUR CENTRAL AND SOUTHERN CWA MOVING
NORTHEAST WITH TIME. THE LATEST WATER VAPOR IMAGERY SHOWS A POTENT
UPPER LOW ROTATING OVER CENTRAL MONTANA WITH TWO JET STREAKS
STRETCHING FROM NV/UT AND ANOTHER OVER EASTERN MONTANA. LATEST
MSAS SHOWS A SFC LOW PRESSURE OVER NORTHEAST COLORADO WITH AN
INVERTED TROF EXTENDING FROM FROM CENTRAL NEBRASKA TO CENTRAL
SOUTH DAKOTA AND BENDING BACK INTO SOUTHWESTERN NORTH DAKOTA.
THIS HAS BEEN THE FOCUS FOR PRECIPITATION DEVELOPMENT...THEN MOVING
NORTHEAST WITH TIME. THE TROF AND SFC LOW WILL MOVE INTO
EASTERN/NORTHEASTERN SOUTH DAKOTA BETWEEN 18Z-00Z. WILL KEEP
RAIN SHOWERS WITH A MENTION OF LOCALLY HEAVY DOWNPOURS AND SCATTERED
THUNDERSTORMS GOING THROUGHOUT THE DAY. APPEARS PRECIPITATION WILL
BEGIN TO TAPER OFF FROM SOUTHWEST TO NORTHEAST TOWARD 00Z THU AS A
DRY SLOT PUNCHES IN. THIS WILL DIMINISH PRECIPITATION QUICKLY
TONIGHT. ON THURSDAY...THE UPPER LEVEL LOW/TROUGH WILL MOVE ACROSS
THE STATE. H5 TEMPS OF -20C TO -24C AND H85-H5 LAPSE RATES OF
AROUND 6.5 C/KM WILL PROMOTE ISOLATED TO SCATTERED RAIN SHOWERS
AND ISOLATED THUNDERSTORMS MAINLY DURING THE AFT/EVE HOURS. THE
UPPER LOW DEPARTS ON FRIDAY WITH RESIDUAL ISOLATED TO SCATTERED
SHOWERS CONTINUING AGAIN MAINLY IN THE AFT/EVE. WITH H85 TEMPS
AROUND +4C TO +5C THIS AFT AND AGAIN THURSDAY AFT...EXPECT HIGHS
ONLY IN THE 50S TO LOWER 60S. WARMER ON FRI WITH HIGHS IN THE 60S.

LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...
A WESTERLY FLOW DEVELOPS WITH A COUPLE OF DISTURBANCES COMING
THROUGH SAT/SUN BRINGING A SLIGHT CHC OF SHOWERS/TSTMS.
THEREAFTER...500MB HEIGHTS ON BOTH THE GFS/ECMWF RISE AS A RIDGE
AMPLIFIES MONDAY INTO TUESDAY OVER NORTH DAKOTA. THIS WILL BRING
DRIER AND WARMER TEMPERATURES TO THE AREA MON/TUE. EXTENDED MODELS
BRING ANOTHER UPPER LOW ALONG THE US/CANADIAN BORDER WED/THU
BRINGING BACK A CHANCE OF SHOWERS AND THUNDERSTORMS ONCE AGAIN.

AVIATION...
RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL DOMINATE THE
AERODROMES TODAY WITH IFR/MVFR CEILINGS AND VISIBILITIES THROUGH
00Z THU. SOME OF THE RAIN SHOWERS WILL BE LOCALLY HEAVY WHICH WILL FURTHER
REDUCE VISIBILITIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99
Hazardous weather outlook, Jun 11, 4:17 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT WED JUN 11 2008

NDZ001>005-009>013-017>023-025-031>037-040>044-047-048-120930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-LOGAN-LA MOURE-
417 AM CDT WED JUN 11 2008 /317 AM MDT WED JUN 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY WITH SOME
WITH LOCALLY HEAVY DOWNPOURS. SHOWERS AND THUNDERSTORMS WILL TAPER
OFF TOWARD EVENING...BEGINNING FIRST IN SOUTHWEST NORTH DAKOTA AND
MOVING NORTHEAST OVERNIGHT. THE RESULT WILL BE FOR A DECREASE OF
SHOWER ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP THURSDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE
MOVES ACROSS NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

WITH THE CLOSE PROXIMITY OF SEVERE WEATHER AND HEAVY RAINFALL...IF
ANY FLOODING OR SEVERE WEATHER IS OBSERVED...PLEASE CONTACT THE
NATIONAL WEATHER SERVICE WITH YOUR REPORT.

NDZ045-046-050-051-120930-
SIOUX-EMMONS-MCINTOSH-DICKEY-
417 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS IS IN EFFECT UNTIL 800 AM CDT/700 AM MDT/
FOR CENTRAL SIOUX...DICKEY...MCINTOSH AND SOUTHERN EMMONS
COUNTIES...

RADAR RAINFALL ESTIMATES RANGING FROM ONE TO THREE INCHES ARE COMMON
IN THE SOUTHERN PORTIONS OF THESE COUNTIES NEAR THE SOUTH DAKOTA
BORDER. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER THE
SAME AREA WITH TOTAL ACCUMULATIONS 3 TO 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP THURSDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE
MOVES ACROSS NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...
WITH THE CLOSE PROXIMITY OF SEVERE WEATHER AND HEAVY RAINFALL...IF
ANY FLOODING OR SEVERE WEATHER IS OBSERVED...PLEASE CONTACT THE
NATIONAL WEATHER SERVICE WITH YOUR REPORT.

KS

In the hours before

Local storm report, Jun 11, 10:10 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     5 NE ASHLEY             46.08N 99.28W
06/11/2008                   MCINTOSH           ND   TRAINED SPOTTER

            TREES BROKEN DOWN AND SHINGLES BLOWN OFF ROOF

&&

LLP
Local storm report, Jun 11, 11:29 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1129 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             WASHBURN                47.29N 101.03W
06/11/2008  M0.75 INCH       MCLEAN             ND   FIRE DEPT/RESCUE

&&

LLP
Local storm report, Jun 11, 11:35 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             WASHBURN                47.29N 101.03W
06/11/2008  E1.00 INCH       MCLEAN             ND   EMERGENCY MNGR

            LASTED 5 MINUTES

&&

LLP
Local storm report, Jun 11, 11:52 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1152 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             4 NW MCKENZIE           46.86N 100.46W
06/11/2008  E0.75 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

LLP
Local storm report, Jun 11, 12:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1232 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     HAIL             5 SE TUTTLE             47.09N 99.92W
06/11/2008  E1.00 INCH       KIDDER             ND   TRAINED SPOTTER

&&

NHEINERT
Local storm report, Jun 11, 12:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1233 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             5 SW FLASHER            46.40N 101.31W
06/11/2008  E0.75 INCH       GRANT              ND   TRAINED SPOTTER

            HAIL COVERED THE GROUND. MOSTLY SMALL HAIL.

&&

VJENSEN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:42 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh48 min
Jun 11, 1:07 AM CDTSevere Thunderstorm WarningBISDickey, McIntosh53 min
Jun 11, 1:53 AM CDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh, Sioux9 hr
Jun 11, 1:54 AM CDTSevere Thunderstorm WarningBISDickey, McIntosh66 min
Jun 11, 2:19 AM CDTSevere Thunderstorm WarningBISSioux26 min
Jun 11, 2:45 AM CDTSevere Thunderstorm WarningBISEmmons, Sioux60 min
Jun 11, 3:01 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure59 min
Jun 11, 3:43 AM CDTSevere Thunderstorm WarningBISLogan, McIntosh62 min
Jun 11, 11:23 AM CDTSevere Thunderstorm WarningBISMcLean, Oliver37 min
Jun 11, 11:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder56 min
Jun 11, 11:36 AM CDTSevere Thunderstorm WarningBISBurleigh, Sheridan39 min
Jun 11, 12:02 PM CDTSevere Thunderstorm WarningBISGrant, Morton43 min
Jun 11, 12:04 PM CDTSevere Thunderstorm WarningBISMcLean30 min
Jun 11, 12:09 PM CDTSevere Thunderstorm WarningBISKidder37 min
Jun 11, 12:19 PM CDTSevere Thunderstorm WarningBISKidder, Logan56 min
Jun 11, 12:28 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan38 min
Jun 11, 12:44 PM CDTSevere Thunderstorm WarningBISWells33 min
Jun 11, 1:16 PM CDTSevere Thunderstorm WarningBISLaMoure24 min
Jun 11, 1:29 PM CDTSevere Thunderstorm WarningBISKidder46 min
Jun 11, 1:42 PM CDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jun 11, 2:14 PM CDTSevere Thunderstorm WarningBISKidder, Wells61 min
Jun 11, 2:57 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh63 min
Jun 11, 3:09 PM CDTSevere Thunderstorm WarningBISStutsman36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.